Table of Contents
ISRN Computational Mathematics
Volume 2014 (2014), Article ID 248704, 8 pages
http://dx.doi.org/10.1155/2014/248704
Research Article

Analysis of General Input State Dependent Working Vacation Queue with Changeover Time

Department of Applied Mathematics, Andhra University, Visakhapatnam 530003, India

Received 7 February 2014; Accepted 20 March 2014; Published 23 April 2014

Academic Editors: G. Ciobanu and F. W. S. Lima

Copyright © 2014 Vijaya Laxmi Pikkala and Suchitra Vepada. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider a finite buffer queue with multiple working vacations and changeover time, where the server can keep on working but at a slower speed during the vacation period. Moreover, the amount of service demanded by a customer is conditioned by the queue length at the moment service is begun for that customer. We provide a recursive algorithm using the supplementary variable technique to numerically compute the stationary queue length distribution of the system. Finally, some numerical results of the model are presented to show the parameter effect on various performance measures.